It looks like you're new here. If you want to get involved, click one of these buttons!
Quick Start Forum Video Tutorial
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test
The main site has all the formal medical articles and videos for you to research on.
New Members, Please read our Forum Rules before submitting your first discussion
6 weeks ago I had a RF treatment because of continous pain over the last year. ( I have discus protheses at L4-L5 and L5-S1 since 5 years.) Today, I still feel a heavy burning pain in my left leg and foot. Since RF , I take Deanxit (2/day), Redomex 25mg (1 x evening) + Contramal Retard 150mg (tramadol HCL) . Then 5 days ago, the dr doubled the Redomex to 50mg because nothing was helping and pain got worse and worse. 2 days ago I had to add Lyrica (75mg, pregabaline) which I took only for 1 day . Against the burning feeling I tried Versatis 5% (lidocaine) for 1 day, without result. Now I just added Voltaren 100 (natrii diclofenacum) .....Anyone has an idea???????